# SDR 2011F00092

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N503BG
- Make and model: Cessna 550
- Aircraft serial: 5500414
- Aircraft time: 13,689 hours, 12,403 cycles
- Engine: Pwa JT15D4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 651113265
- Condition: Cracked
- Location: Zone 200
- Part time: 13,689 hours, 12,403 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 49 INSP EDDY CURRENT INP INDICATED A POSSIBLE CRACK. PAINT AND FILLER WERE REMOVED AND AREA INSPECTED BY VISUAL INSP USING MAGNIFICATION WHICH CONFIRMED 3 CRACKS IN BAND AT FS 287.78.  IT APPEARS BAND WAS DAMAGED DURING LAST REPAINT OF ACFT, CAUSING STRESS RISERS AND SUBSEQUENT CRACKING.
